# SDR AALA202208048035

- Difficulty date: May 8, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737
- Aircraft serial: 31131
- Aircraft time: 31,704 hours, 13,215 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 16281H6865
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS WINDSHIELD REQUIRES A MONITOR. CAPTAINS NUMBER 1 WINDSHIELD HAS DELAMINATION IN TWO SPOTS ALONG THE TOP OF THE WINDSHIELD. **SUPPLEMENTAL REPORT FOR AALA202205118035: REMOVED AND REPLACED CAPTAINS WINDSHIELD PER W/C 08L21056003.** (CLOSED)
